# SDR JJBA20240830017

- Difficulty date: August 28, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 41,257 hours, 28,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EMERGENCY EXIT CEILING LIGHT INOPERATIVE. SWAPPED BATTERY NUMBER 3. OPS CHECK FAILED. REINSTALLED ORIGINAL BATTERY. REMOVED AND REPLACED #4 INVERTER. OPS CHECK SAT.
